American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 191 found      Go to page: 1 2 3 4 > >>

[1] A. Bostan, I. Kurkova and K. Raschel. A human proof of Gessel's lattice path conjecture. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Steven V Sam and Andrew Snowden. Gr\"obner methods for representations of combinatorial categories. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jian-Guo Liu and Robert L. Pego. On generating functions of Hausdorff moment sequences. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Mihai Ciucu. Four factorization formulas for plane partitions. Proc. Amer. Math. Soc. 144 (2016) 1841-1856.
Abstract, references, and article information   
View Article: PDF

[5] Jean Fromentin and Florent Hivert. Exploring the tree of numerical semigroups. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] William Y. C. Chen, Harry H. Y. Huang and Larry X. W. Wang. Average size of a self-conjugate $(s,t)$-core partition. Proc. Amer. Math. Soc. 144 (2016) 1391-1399.
Abstract, references, and article information   
View Article: PDF

[7] Hans-Christian Herbig, Daniel Herden and Christopher Seaton. On compositions with $x^2/(1-x)$. Proc. Amer. Math. Soc. 143 (2015) 4583-4596. MR 3391019.
Abstract, references, and article information   
View Article: PDF

[8] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc. 368 (2016) 337-363.
Abstract, references, and article information   
View Article: PDF

[9] Zhicong Lin. On the descent polynomial of signed multipermutations. Proc. Amer. Math. Soc. 143 (2015) 3671-3685. MR 3359561.
Abstract, references, and article information   
View Article: PDF

[10] Fabrizio Zanello. Zeilberger's KOH theorem and the strict unimodality of $q$-binomial coefficients. Proc. Amer. Math. Soc. 143 (2015) 2795-2799.
Abstract, references, and article information   
View Article: PDF

[11] Federico Ardila and Alexander Postnikov. Correction to ``Combinatorics and geometry of power ideals'': Two counterexamples for power ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 367 (2015) 3759-3762.
Abstract, references, and article information   
View Article: PDF

[12] Louis J. Billera, Lionel Levine and Karola Mészáros. How to decompose a permutation into a pair of labeled Dyck paths by playing a game. Proc. Amer. Math. Soc. 143 (2015) 1865-1873.
Abstract, references, and article information
View Article: PDF

[13] Mourad E. H. Ismail and Plamen Simeonov. Complex Hermite polynomials: Their combinatorics and integral operators. Proc. Amer. Math. Soc. 143 (2015) 1397-1410.
Abstract, references, and article information   
View Article: PDF

[14] Michał Adamaszek and Jan Hladký. Dense flag triangulations of $3$-manifolds via extremal graph theory. Trans. Amer. Math. Soc. 367 (2015) 2743-2764.
Abstract, references, and article information   
View Article: PDF

[15] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[16] C. Krattenthaler and M. J. Schlosser. The major index generating function of standard Young tableaux of shapes of the form ``staircase minus rectangle''. Contemporary Mathematics 627 (2014) 111-122.
Book volume table of contents   
View Article: PDF

[17] Dustin Ross. Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex. Trans. Amer. Math. Soc. 366 (2014) 1587-1620.
Abstract, references, and article information   
View Article: PDF

[18] Wenchang Chu and Wenlong Zhang. Accelerating Dougall's $_5F_4$-sum and infinite series involving $\pi$. Math. Comp. 83 (2014) 475-512.
Abstract, references, and article information   
View Article: PDF

[19] Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter. Geometric grid classes of permutations. Trans. Amer. Math. Soc. 365 (2013) 5859-5881.
Abstract, references, and article information   
View Article: PDF

[20] Virgil U. Pierce. Continuum limits of Toda lattices for map enumeration. Contemporary Mathematics 593 (2013) 317-345.
Book volume table of contents   
View Article: PDF

[21] Arkady Berenstein, Vladimir Retakh, Christophe Reutenauer and Doron Zeilberger. The Reciprocal of $\sum_{n\geq 0}a^nb^n$ for non-commuting $a$ and $b$, Catalan numbers and non-commutative quadratic equations. Contemporary Mathematics 592 (2013) 103-109.
Book volume table of contents   
View Article: PDF

[22] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[23] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information   
View Article: PDF

[24] S. Corteel, R. Stanley, D. Stanton and L. Williams. Formulae for Askey-Wilson moments and enumeration of staircase tableaux. Trans. Amer. Math. Soc. 364 (2012) 6009-6037.
Abstract, references, and article information   
View Article: PDF

[25] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[26] J. D. Reid. On the macro structure of torsion free groups. Contemporary Mathematics 576 (2012) 287-295.
Book volume table of contents   
View Article: PDF

[27] David A. Cox, John B. Little and Henry K. Schenck. Toric Hirzebruch-Riemann-Roch. Graduate Studies in Mathematics 124 (2011) 623-676.
Book volume table of contents   
View Article: PDF

[28] David A. Cox, John B. Little and Henry K. Schenck. Toric surfaces. Graduate Studies in Mathematics 124 (2011) 459-512.
Book volume table of contents   
View Article: PDF

[29] David A. Cox, John B. Little and Henry K. Schenck. The topology of toric varieties. Graduate Studies in Mathematics 124 (2011) 561-622.
Book volume table of contents   
View Article: PDF

[30] David A. Cox, John B. Little and Henry K. Schenck. Toric Varieties. Graduate Studies in Mathematics 124 (2011) MR MR2810322.
Book volume table of contents   


Results: 1 to 30 of 191 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia